# SDR SWAA2025072287064

- Difficulty date: June 30, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT LOWER T/E FLEX SEAL DELAMINATED MIDSPAN.  REMOVED AND REPLACED #4 SLAT LOWER T/E FLEX SEAL IAW SRM 51-40-02 & IPC 57-43-00-01.
